# SDR DALA2019101545902

- Difficulty date: October 12, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 46,628 hours, 28,743 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Condition: Cut
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE,  ABLE TO RAISE THE GEAR HANDLE BUT RECEIVED AN UNSAFE NOSE INDICATION .  RAN THE QRH,  BUT UNSAFE INDICATION REMAINED.   PUT THE GEAR HANDLE DOWN AND LANDED UNEVENTFUL AND TAXIED BACK TO GATE. TROUBLESHOT IAW FIM 32-30-00. FOUND UPPER SCHRADER O-RING CUT AND NO AIR IN STRUT. REPLACED THE O-RING AND SERVICED STRUT IAW AMM 32-21-01. LEAK CHECK GOOD. OK FOR SVC.
